Sidenote: I'm not sure I mentioned before that my face was pretty much clear before I started the Claravis since I was on Doryx and birth control pills.
My face: I didn't wear any makeup yesterday. Going to try and do that when I can. Yesterday afternoon I noticed a pimple was growing near my bottom lip. Last night during my face wash I got rid of it. I know I'm not supposed to, but it's hard not to. This morning it was dry and on its way out. Otherwise, I had a pimple on my lower chin/neck area and that's it for stuff that's new. The cysts that were on my chin are almost gone. Blackheads on my nose look different. Maybe their coming to the surface? Not sure. But I'm keeping my eye on them. Used the Cetaphil restoraderm lotion again last night after I washed my face and my skin is still moisturized this morning. Without noticing, after I wash my face I kind of rub it with my towel to dry it. For the first time last night I dabbed it lightly just so it wouldn't drip then just let the rest of the moisture soke in to my skin. Then waited five minutes to apply the lotion. Hope that helps. Keeping my lips moisturized all the time with Aquaphor, but no peely lips yet.
Everything else: No problems at all. Yesterday started taking my supplements: Vitamin C, E, Glucosamine and Omega 3-6-9. Hopefully all those combined will do wonders. Hopefully. Slept fine, and my eyes aren't really that dry. Just an itchy scalp sometimes, hardly ever. So nothing I can't handle.
Only 1 week? Blogging about this journey everyday feels like it may make it feel longer? Maybe not. I know it will help me stay in tune with my body. Otherwise I'm one who really doesn't pay much attention to what's going on inside. So this will def help to identify side effects.
Hope things are going well with everyone else today. Thinking about those in Japan. Horrible events like this puts things into perspective, quickly. I think when on this treatment I could easily get wrapped up in it and distance myself from everything else. Need to remember acne is not the end of the world.